Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 196, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2008, 4:44 PM CDT for 5 counties in Iowa. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 8, 2008, 5:08 PM CDT
- In force
- 24 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Clarke County, IA, Lucas County, IA, Madison County, IA, Marion County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:04 PM CDT | TSTM WND GST 70 | 3 Se Hartford, IA | |
| Jun 8, 5:05 PM CDT | TSTM WND DMG | 4 Nnw Pleasantville, IA | TWO POWER POLES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 082144
SVRDMX
IAC039-117-121-125-181-082230-
/O.NEW.KDMX.SV.W.0196.080608T2144Z-080608T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
444 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
NORTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
EASTERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 530 PM CDT.
* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ST. MARYS...OR 21
MILES SOUTH OF DES MOINES...AND MOVING NORTHEAST AT 51 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MARTENSDALE BY 445 PM CDT...
INDIANOLA AND SPRING HILL BY 450 PM CDT...
ACKWORTH AND MILO BY 455 PM CDT...
SANDYVILLE AND CARLISLE BY 500 PM CDT...
HARTFORD BY 505 PM CDT...
SWAN BY 510 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 37 AND 66.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4151 9381 4151 9343 4149 9340 4149 9333
4150 9333 4151 9330 4151 9323 4107 9354
4106 9394
TIME...MOT...LOC 2144Z 236DEG 45KT 4130 9365
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 082159
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
500 PM CDT SUN JUN 8 2008
IAC039-117-121-082210-
/O.CAN.KDMX.SV.W.0196.000000T0000Z-080608T2230Z/
LUCAS IA-CLARKE IA-MADISON IA-
500 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON...NORTHERN
CLARKE AND NORTHWESTERN LUCAS COUNTIES IS CANCELLED...
AT 456 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CDT SUNDAY EVENING FOR SOUTHWESTERN IOWA.
LAT...LON 4117 9358 4151 9350 4151 9343 4149 9340
4149 9333 4150 9333 4151 9330 4151 9323
4116 9347
TIME...MOT...LOC 2200Z 254DEG 51KT 4134 9333
$$
IAC125-181-082230-
/O.CON.KDMX.SV.W.0196.000000T0000Z-080608T2230Z/
MARION IA-WARREN IA-
500 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN WARREN AND NORTHWESTERN MARION COUNTIES...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SANDYVILLE...OR 21
MILES SOUTHEAST OF DES MOINES...MOVING EAST AT 59 MPH.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
LAT...LON 4117 9358 4151 9350 4151 9343 4149 9340
4149 9333 4150 9333 4151 9330 4151 9323
4116 9347
TIME...MOT...LOC 2200Z 254DEG 51KT 4134 9333
$$
DONAVON000
WWUS53 KDMX 082208
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
509 PM CDT SUN JUN 8 2008
IAC125-181-082219-
/O.CAN.KDMX.SV.W.0196.000000T0000Z-080608T2230Z/
MARION IA-WARREN IA-
509 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN AND
NORTHWESTERN MARION COUNTIES IS CANCELLED...
AT 506 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.
LAT...LON 4117 9358 4151 9350 4151 9343 4149 9340
4149 9333 4150 9333 4151 9330 4151 9323
4116 9347
TIME...MOT...LOC 2209Z 254DEG 51KT 4137 9316
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:17 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 8, 3:17 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT SUN JUN 8 2008 .DISCUSSION... ONGOING WEATHER THE MAIN ISSUES THIS FCST PERIOD. HAVE EXTENDED THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IA AND HAVE ADDED SOUTHEAST SECTIONS THROUGH 12Z. SVR THREAT WILL BE MAINLY SMALL HAIL AND WITH HIGH SRH OVER THE SOUTH...SOME TORNADO THREAT THIS EVENING. RAINFALL WITH THE LATEST STORMS ADDING ONE TO TWO INCHES IN SOME CASES WHICH WILL PUSH RIVERS HIGHER AND CONTINUE TO AGGRAVATE COUNTY WIDE FLOODING AS WELL. FRONT AND LOW EXPECTED TO MOVE EAST SOUTHEAST TONIGHT WITH RAINFALL LESSENING OVER THE AREA FROM NW TO SE. BY MORNING A THIRD WAVE APPROACHES WITH HEAVY RAINFALL PSBL OVER THE FAR SOUTHEAST. TEMPS WILL REACH THE MID 70S MONDAY BEFORE ANOTHER STORM ARRIVES TOWARD MIDWEEK. THE BEST NEWS IS THAT WE MAY SEE 24 TO 36 HOURS OF QUIETER WX BEFORE THE NEXT SYSTEM BRINGS MORE RAIN AND SVR THREAT TO THE REGION WED AFTERNOON THROUGH FRIDAY. HYDRO CONCERNS ONGOING AND WILL WITH US UNTIL THIS PATTERN BREAKS. && .AVIATION...08/18Z WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS... OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR. PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND SE OF A POCAHONTAS...BRITT...TO MASON CITY LINE TO 00Z AND SE OF A CHARITON...NEWTON...MARSHALLTOWN TO GRUNDY CENTER...PARKERSBURG LINE TO 12Z. && REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 101 PM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION. A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL/REV
In the hours before
Local storm report, Jun 8, 4:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
407 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLOOD GREENE 42.90N 92.80W
06/08/2008 BUTLER IA TRAINED SPOTTER
SEVERE FLOODING SHELL ROCK FLOODING INTO DOWNTOWN GREENE.
&&
DEROYLocal storm report, Jun 8, 4:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FLOOD 4 WSW MINBURN 41.73N 94.11W
06/08/2008 DALLAS IA EMERGENCY MNGR
AT 210TH. ST. AND J AVENUE WATER OVER ROADWAY.
&&
DEROYLocal storm report, Jun 8, 4:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 4 SE PRESCOTT 40.98N 94.57W
06/08/2008 ADAMS IA STORM CHASER
SEMI TRUCK BLOWN OFF ROAD
&&
RDONAVONLocal storm report, Jun 8, 4:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
415 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLASH FLOOD 1 E ANITA 41.44N 94.75W
06/08/2008 CASS IA EMERGENCY MNGR
WATER OVER THE ROAD EAST OF ANITA ON G30.
&&
COGILLocal storm report, Jun 8, 4:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TORNADO 1 SSW FERGUSON 41.92N 92.87W
06/08/2008 MARSHALL IA BROADCAST MEDIA
POLE SHED COMPLETELY DESTROYED.
&&
DEROYLocal storm report, Jun 8, 4:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
433 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TORNADO 4 S HAVERHILL 41.89N 92.96W
06/08/2008 MARSHALL IA BROADCAST MEDIA
TORNADO ON THE GROUND...RELAYED BY KCCI TV FROM PUBLIC
REPORT.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.